MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT IPTH; INTACT PARATHYROID HORMONE

ABBOTT GMBH ARCHITECT IPTH; INTACT PARATHYROID HORMONE
Model Number 8K25-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier, did not contain enough spaces, the entire sid (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated false elevated architect intact pth of 96.9 pg/ml (reference range 8.5 to 72.5 pg/ml) on a patient sid (b)(6) who tested roche method of 61.3 pg/ml (reference range 15 to 65 pg/ml) and beckman method of 72 pg/ml (reference range 12 to 88 pg/ml).No impact to patient management was reported.No specific patient information was provided.
 
Additional Manufacturer Narrative
The complaint evaluation included review of complaint text, a search for similar complaints, trending data, labeling, device history records, historical performance of reagent lot 05119e000 and file lot with sample return analysis.No instrument logfile review was performed as the sample id was not found in logfiles.A ticket search for lot 05119e000 did not identify an increase in complaint activity related to falsely elevated results.A review of ticket trending data for the architect intact pth was performed.No adverse trends were identified.Labeling was reviewed and found to adequately address the issue of falsely elevated results.Device history record review was performed on lot 05119e000, which did not show any potential non-conformances or deviations.The historical performance of reagent lot 05119e000 was evaluated using world wide data.Patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 05119e000 is inside the established control limits, which indicates acceptable product performance.Additionally, analytical specificity testing was performed for the customer-returned patient samples and results showed evidence of a potential interferent.The customer-returned patient sample was treated with a heterophilic blocking tube (hbt).The hbt produced results different to the neat sample which indicates the interference was possibly due to heterophilic antibodies.No product deficiency of the architect intact pth reagent lot 05119e000 was identified.

Brand Name
ARCHITECT IPTH
Common Device Name
INTACT PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10040808
Report Number3002809144-2020-00377
Device Sequence Number2812736
Product Code CEW
UDI-Device Identifier00380740048471
UDI-Public00380740048471
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2020
Device Model Number8K25-27
Device Catalogue Number08K25-27
Device Lot Number05119E000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR LIST 03M74-02; ARCHITECT I2000SR LIST 03M74-02; SERIAL (B)(6); SERIAL (B)(6)